# SDR SWIA200718727

- Difficulty date: August 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 35,906 hours, 46,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, LEFT WINDSHIELD SIDE ATTACHMENT POST APPEARS TO BE CRACKED.  REPLACED LOWER WINDSHIELD STRUCTURE IAW SRM 120 51-10-02 PG 3 SEC 3A.
